# SDR ERAA075876

- Difficulty date: August 22, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S846
- Aircraft time: 8,055 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 4638302093
- Part serial: 1487
- Condition: Leaking
- Location: Freewheel Unit
- Part time: 457 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEEL SHAFT PREVIOUSLY SENT TO ZF 4/2001 FOR REPAIR FOR SAME PROBLEM, CAUSING LEAKING OF INPUT SEALS.   REF MMIR ERAA 0001202.  RETURNING ON ERA REPAIR ORDER  RW-885812 REQUESTING WARRANTY REPAIR.  ALSO RETURNING (2) INPUT SEALS THAT ARE LEAKING WITH THE SAME AMOUNT OF HOURS AS FREEWHEEL SHAFT.  ATTN: HERBERT BODENMILLER
